MathSciNet Relay Station
MathSciNet bibliographic data
MR2171221 (2006i:31014) 31C45 (49N60)
Kinnunen, Juha; Shanmugalingam, Nageswari Polar sets on metric spaces. Trans. Amer. Math. Soc. 358 (2006), no. 1, 11–37 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement